# SDR EISA96193

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED D-CHECK ,  FOUND THE LEFT MLG UPLOCK SUPPORT FITTING CRACKED.  REPLACED FITTING PER SB 727-53-103.  (M)
